# SDR AMTA200300368

- Difficulty date: March 14, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710127
- Part serial: 98482
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS LIGHT ON.  REMOVED AND REPLACED NR 3 FIRE DETECTOR LOOP NR 2 PER AMM 26-11-01-4.  OPS CHECK NORMAL.  (M)
